MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO LONG ATTACHMENT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110006
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a navio assisted ukr surgery, after the surgeon began burring the femur, the bur stopped burring moments after cutting.They tried to remove the drill from the hand piece, but the drill was stuck to the hand piece.Also, the bur was stuck in the long attachment.The procedure was completed, with a delay of less than 30 minutes, by swapping the equipment for a new hand piece, drill and long attachment.Patient was not harmed as consequence of this problem.
 
Additional Manufacturer Narrative
The navio long attachment part number 110006, used for treatment was not returned for evaluation thus, a visual and functional evaluation could not be performed and a relationship between the reported event and the device could not be determined.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, no reasonable contributing factors could be identified based on the received complaint information and investigation results.Based on the investigation, no further containment or corrective action is recommended or required at this time.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO LONG ATTACHMENT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key12080977
Report Number3010266064-2021-00491
Device Sequence Number14368152
Product Code OLO
UDI-Device Identifier00885556628607
UDI-Public00885556628607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110006
Device Catalogue NumberPFSR110006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/14/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1